Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 53, NWS Birmingham, AL

October 26, 2010Calhoun County, St. Clair County, Alabama

NWS Birmingham, AL issued this tornado warning at Oct 26, 2010, 10:54 PM CDT for Calhoun County, St. Clair County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 10:54 PM CDT (03:54 UTC)
Expired
Oct 26, 2010, 11:30 PM CDT
In force
36 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 97 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:03 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WFUS54 KBMX 270354
TORBMX
ALC015-115-270430-
/O.NEW.KBMX.TO.W.0053.101027T0354Z-101027T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1054 PM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  EXTREME EAST CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA...

* UNTIL 1130 PM CDT

* AT 1051 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR RAGLAND...OR 13 MILES NORTHEAST OF PELL CITY...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAKS...FORT MCCLELLAN...JACKSONVILLE...OHATCHEE AND WEAVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3372 8572 3365 8603 3366 8604 3368 8605
      3368 8613 3377 8617 3393 8580
TIME...MOT...LOC 0354Z 250DEG 35KT 3372 8609

$$

03
3 follow-up statements
512 
WWUS54 KBMX 270402
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1102 PM CDT TUE OCT 26 2010

ALC115-270412-
/O.CAN.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/
ST. CLAIR AL-
1102 PM CDT TUE OCT 26 2010

...THE TORNADO WARNING FOR EXTREME EAST CENTRAL ST. CLAIR COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3372 8572 3368 8604 3375 8607 3393 8580
TIME...MOT...LOC 0402Z 251DEG 30KT 3373 8603

$$

ALC015-270430-
/O.CON.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/
CALHOUN AL-
1102 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CALHOUN COUNTY
UNTIL 1130 PM CDT...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR OHATCHEE...OR 11 MILES SOUTH OF MARKTON...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAKS...FORT MCCLELLAN...JACKSONVILLE AND WEAVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3372 8572 3368 8604 3375 8607 3393 8580
TIME...MOT...LOC 0402Z 251DEG 30KT 3373 8603

$$

03
307 
WWUS54 KBMX 270412
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 PM CDT TUE OCT 26 2010

ALC015-270430-
/O.CON.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/
CALHOUN AL-
1112 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CALHOUN COUNTY
UNTIL 1130 PM CDT...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR OHATCHEE...OR 7 MILES NORTHWEST OF SAKS...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAKS...FORT MCCLELLAN...JACKSONVILLE AND WEAVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3370 8597 3379 8601 3393 8580 3372 8572
TIME...MOT...LOC 0412Z 251DEG 30KT 3377 8593

$$

03
531 
WWUS54 KBMX 270419
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1119 PM CDT TUE OCT 26 2010

ALC015-270430-
/O.CON.KBMX.TO.W.0053.000000T0000Z-101027T0430Z/
CALHOUN AL-
1119 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CALHOUN COUNTY
UNTIL 1130 PM CDT...

AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR WEAVER...OR 5 MILES NORTH OF SAKS...MOVING
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE AND WEAVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3372 8588 3381 8593 3393 8580 3372 8572
TIME...MOT...LOC 0419Z 251DEG 30KT 3379 8586

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:47 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Oct 26, 6:47 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT TUE OCT 26 2010

.UPDATE...FOR 00Z AVIATION.

&&

.DISCUSSION...

TAKING A LOOK AT THE OVERALL SCHEME OF THE STORM SYSTEM. UPPER LOW
CONTINUES TO STRENGTHEN ACROSS THE NORTHERN PLAINS. THIS IN TURN
IN HELPING THE ENVIRONMENT INCREASE INSTABILITY ACROSS THE NORTH.
AS OF 230 PM...HERE ARE SOME MORE SPECIFIC NUMBERS IN THIS
AREA...GENERALLY NORTH OF THE I-20 CORRIDOR. THE STORM RELATIVE
HELICITY FROM 0-1KM IS BETWEEN 250 AND 300. THE STORM RELATIVE
HELICITY FOR THE 0-3KM IS BETWEEN 300 AND 350. BULK SHEAR NUMBERS
FOR THE 0-1KM ARE BETWEEN 30-35. LAPSE RATES ARE ALSO AROUND 7 TO
7.5 BETWEEN THE 0-3KM RANGE. STORMS ARE ROTATING AND WILL CONTINUE
THROUGH THE EARLY EVENING. LOOK FOR THE OVERALL DYNAMICS TO BEGIN
TO WEAKEN AS THE NIGHT PROGRESSES...ALTHOUGH SEVERE THUNDERSTORMS
WILL CONTINUE TO BE POSSIBLE THROUGH THE NIGHT. A NEW TORNADO
WATCH HAS BEEN ISSUED AS WELL. FOR SPECIFICS ON THE THREAT OF THE
MOMENT CONTINUE TO CHECK OUT THE HOMEPAGE AS WELL AS THE HWO.

THE SYSTEM WILL CLEAR OUT BY WEDNESDAY NIGHT AS THE MAIN COLD
FRONT CLEARS THE AREA. THE COLD EST AIR WILL COME IN DURING THE
DAY THURSDAY WITH COLD MORNINGS IN STORE FOR FRIDAY THROUGH SUNDAY
MORNINGS. AT THIS POINT IT APPEARS THAT THE COLDEST MORNING WILL
BE SATURDAY MORNING. MAY EVEN SEE A FAIRLY WIDESPREAD FREEZE/FROST
AREAWIDE.

&&

.AVIATION...00Z TAF DISCUSSION.

LINE OF CONVECTION APPROACHING THE INTERSTATE 59 CORRIDOR THIS
EVENING. SOUTH OF THE LINE ISOLATED SHOWERS AND THUNDERSTORMS
ATTM. FORECAST CALLS FOR CONVECTIVE LINE TO VERY SLOW PROGRESS
SOUTHWARD THROUGH THE EVENING AND OVERNIGHT AND THEN GRADUALLY
MOVE THROUGH CENTRAL ALABAMA DURING THE DAYTIME WEDNESDAY. VARIABLE
CLOUDINESS WITH MVFR TO IFR CEILINGS WILL BE POSSIBLE AHEAD OF THE
LINE. SUSTAINED WINDS WILL BE SOUTHERLY AT 5 TO 10 KTS WITH SOME
OCCASIONAL HIGHER GUSTS POSSIBLE THROUGH 06Z.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

61/88
Hazardous weather outlook, Oct 26, 10:15 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 PM CDT TUE OCT 26 2010

ALZ011>015-017>050-280300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1015 PM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE WILL CONTINUE TO BE A THREAT OF SEVERE THUNDERSTORMS...
INCLUDING ISOLATED TORNADOES...THROUGH THE LATE EVENING HOURS. WITH
THE LOSS OF THE HEATING OF THE DAY...THE STORMS ARE EXPECTED TO
CONTINUE TO DECREASE IN INTENSITY AND COVERAGE.  HOWEVER...ISOLATED
STORMS MAY LAST UNTIL 1 AM OR LONGER. THREAT GENERALLY ALONG AND
EAST OF INTERSTATE 65 AND ALONG AND NORTH OF INTERSTATE 20.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW STRONG STORMS ARE POSSIBLE ON WEDNESDAY AS A COLD FRONT SLOWLY
MOVES SOUTHWARD ACROSS CENTRAL ALABAMA. WIND GUSTS WILL BE THE
PRIMARY THREAT.

AREAS OF FROST WILL BE POSSIBLE IN PORTIONS OF CENTRAL ALABAMA
FRIDAY AND SATURDAY MORNINGS...AS COLD AIR FILTERS INTO THE STATE
BEHIND THE COLD FRONT. THE COLDEST MORNING WILL LIKELY BE SATURDAY
MORNING...WITH TEMPERATURES FALLING TO BETWEEN 32 AND 36 DEGREES IN
MANY OUTLYING AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE
DUE TO A SEVERE THUNDERSTORM AND TORNADO THREAT THIS THROUGH LATE
THIS EVENING.

08/MNK

In the hours before

Special weather statement, Oct 26, 4:57 PM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT TUE OCT 26 2010

ALZ014-262245-
WINSTON AL-
457 PM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WINSTON COUNTY UNTIL 545
PM CDT...

AT 453 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF WINSTON FREE STATE BARN...OR 7 MILES
NORTH OF LYNN...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ARLEY...
  ASHRIDGE...
  WINSTON FREE STATE BARN...
  DOUBLE SPRINGS...
  HOUSTON RECREATIONAL AREA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GOGGINS
Local storm report, Oct 26, 4:59 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     3 NW JASPER             33.88N 87.31W
10/26/2010                   WALKER             AL   EMERGENCY MNGR

            SARAGOSSA AND HOLLY GROVE ROAD, ROOF BLOWN OFF HOUSE,
            HORSES TRAPPED.

&&

MBAER
Local storm report, Oct 26, 9:17 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
917 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             5 ENE FULTONDALE        33.66N 86.73W
10/26/2010  M1.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

&&

GOLDEN
Local storm report, Oct 26, 9:42 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
942 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND GST     1 E TRUSSVILLE          33.64N 86.58W
10/26/2010  E60.00 MPH       JEFFERSON          AL   AMATEUR RADIO

            WINDS ESTIMATED 50-60 MPH WITH NO KNOWN DAMAGE.

&&

GOLDEN
Local storm report, Oct 26, 9:49 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND DMG     CENTER POINT            33.64N 86.68W
10/26/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            TREES DOWN NEAR CREELY ROAD AND OLD SPRINGVILLE ROAD.
            TREE ALSO ON HOUSE.

&&

08
Local storm report, Oct 26, 10:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     NON-TSTM WND DMG 2 WSW UPPER BEAR CREEK  34.26N 87.73W
10/26/2010                   MARION             AL   FIRE DEPT/RESCUE

            VCNTY BEAR CREEK CR 367 AND SR 241S TREES AND POWER LINES
            DOWN

0225 PM     TSTM WND DMG     CALERA                  33.10N 86.75W
10/26/2010                   SHELBY             AL   AMATEUR RADIO

            TREES DOWN 13199 SR25

0230 PM     TSTM WND GST     JASPER                  33.85N 87.27W
10/26/2010  E45.00 MPH       WALKER             AL   EMERGENCY MNGR

            CR5 HOSE HILL RD WIND GUST 45 MPH WITH VERY HEAVY RAIN.
            RPT VIA HAM RADIO OPERATOR.

0257 PM     FUNNEL CLOUD     ODENVILLE               33.69N 86.40W
10/26/2010                   ST. CLAIR          AL   PUBLIC

            A COUPLE OF REPORTS OF A FUNNEL CLOUD NEAR ODENVILLE.

0315 PM     TSTM WND DMG     3 NW JASPER             33.88N 87.31W
10/26/2010                   WALKER             AL   EMERGENCY MNGR

            SARAGOSSA AND HOLLY GROVE ROAD, ROOF BLOWN OFF HOUSE,
            HORSES TRAPPED.

0320 PM     TSTM WND DMG     WNW WESTOVER            33.35N 86.54W
10/26/2010                   SHELBY             AL   PUBLIC

            TREE DOWN BLOCKING THE ROAD AT WESTOVER RD AND HWY 280.

0325 PM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
10/26/2010                   WALKER             AL   AMATEUR RADIO

            TREES DOWN SLICK LIZARD ROAD

0415 PM     HAIL             IRONATON                33.43N 85.97W
10/26/2010  E1.00 INCH       TALLADEGA          AL   FIRE DEPT/RESCUE

0911 PM     HAIL             5 ENE FULTONDALE        33.66N 86.73W
10/26/2010  M1.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

0923 PM     TSTM WND GST     1 E TRUSSVILLE          33.64N 86.58W
10/26/2010  E60.00 MPH       JEFFERSON          AL   AMATEUR RADIO

            WINDS ESTIMATED 50-60 MPH WITH NO KNOWN DAMAGE.

0928 PM     TSTM WND DMG     CENTER POINT            33.64N 86.68W
10/26/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            TREES DOWN NEAR CREELY ROAD AND OLD SPRINGVILLE ROAD.
            TREE ALSO ON HOUSE.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:41 PM CDTTornado WarningBMXJefferson17 min
Oct 26, 8:26 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair49 min
Oct 26, 8:35 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair40 min
Oct 26, 9:14 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair46 min
Oct 26, 9:17 PM CDTAreal Flood AdvisoryBMXJefferson118 min
Oct 26, 9:23 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah52 min
Oct 26, 9:36 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair24 min
Oct 26, 9:59 PM CDTSevere Thunderstorm WarningBMXCalhoun, Jefferson, St. Clair, Talladega61 min
Oct 26, 10:44 PM CDTAreal Flood AdvisoryBMXEtowah61 min
Oct 26, 10:56 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah34 min
Oct 26, 11:46 PM CDTAreal Flood AdvisoryBMXEtowah119 min
Oct 27, 5:12 AM CDTTornado WarningBMXTalladega33 min
Oct 27, 5:42 AM CDTTornado WarningBMXCleburne, Talladega33 min
Oct 27, 6:09 AM CDTTornado WarningBMXChilton, Coosa, Shelby, Talladega36 min
Oct 27, 6:13 AM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega32 min
Oct 27, 6:22 AM CDTTornado WarningBMXBibb, Chilton, Perry23 min
Oct 27, 7:38 AM CDTTornado WarningBMXClay26 min
Oct 27, 8:55 AM CDTTornado WarningBMXChilton35 min
Oct 27, 9:52 AM CDTAreal Flood AdvisoryBMXChilton, Clay, Cleburne, Coosa, Randolph, Talladega and 1 more3 hr
Oct 27, 10:31 AM CDTTornado WarningBMXClay, Coosa, Tallapoosa44 min
Oct 27, 11:09 AM CDTTornado WarningBMXClay, Randolph, Tallapoosa26 min
Oct 27, 11:18 AM CDTAreal Flood AdvisoryBMXJefferson117 min
Oct 27, 1:20 PM CDTAreal Flood AdvisoryBMXShelby3 hr
Oct 27, 4:49 PM CDTSevere Thunderstorm WarningBMXSumter41 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.